Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from pain in lower back and rib area and constipation. Ultrasound done. Worrisome

User rating for this question
Answered by

Practicing since : 2004
Answered : 1213 Questions
44 male, caucasian, lower back pain since 1 month, believed to be stress related at the time. Since two weeks, constipation with discomfort and dull pain just below false rib area of abdomen right side. Taking senokot and ativan and pain manageable. Hours after eating, lower back pain, right side pain comes back. Have ultrasound this morning to be done of abdomen. I am very worried. No blood in stool as test revealed last week. I am very worried.
Posted Wed, 8 Aug 2012 in Digestion and Bowels
Answered by Dr. Indranil Ghosh 1 hour later

Thanks for writing in.

The description of pain seems more to be stress related, as you have been told rightly, I believe. As you do not have any other symptoms like weight loss, low appetite, GI bleed, and stool occult blood negative, it is unlikely to be of any serious cause.

I think a normal ultrasound will be able to reassure you.

I will be happy to answer any follow-up queries.
Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor